MathSciNet Relay Station
MathSciNet bibliographic data
MR1080976 14M15 (14L40)
Lakshmibai, V.; Weyman, J. Multiplicities of points on a Schubert variety in a minuscule $G/P$. Adv. Math. 84 (1990), no. 2, 179–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement